Skip to Main content Skip to Navigation


...
hal-00199856v1  Journal articles
François DelarueFrédéric Lagoutière. Probabilistic analysis of the upwind scheme for transport
Archive for Rational Mechanics and Analysis, Springer Verlag, 2011, 199, pp.229--268
...
hal-00261291v1  Journal articles
Marc HoffmannNathalie Krell. Statistical analysis of self-similar conservative fragmentation chains
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2011, 17 (1), pp.395-423
...
hal-00326531v1  Journal articles
Claire Chavaudret. Reducibility of quasiperiodic cocycles in linear Lie groups
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2011, 31 (3), pp.741-769
...
hal-00338778v2  Journal articles
Florent Benaych-GeorgesThierry Lévy. A continuous semigroup of notions of independence between the classical and the free one
Annals of Probability, Institute of Mathematical Statistics, 2011, 39 (3), pp.904-938. ⟨10.1214/10-AOP573⟩
hal-00349071v1  Book sections
Marc-Thierry JaekelSerge Reynaud. Mass, inertia and gravitation
Luc Blanchet, Alessandro Spallicci, Bernard Whiting. Mass and Motion in General Relativity, Springer, pp.491, 2011, Fundamental Theories of Physics, ⟨10.1007/978-90-481-3015-3⟩
...
hal-00363254v2  Journal articles
Annick Valibouze. Gröbner base of the alternated galoisian ideal
Journal of Symbolic Computation, Elsevier, 2011, 46 (4), pp.396-405. ⟨10.1016/j.jsc.2010.10.013⟩
...
hal-00369799v1  Journal articles
Kim InkangBruno KlinglerPierre Pansu. Local quaternionic rigidity for complex hyperbolic lattices
Journal of the Institute of Mathematics of Jussieu, Cambridge University Press (CUP), 2011, 11 (1), pp.133-159. ⟨10.1017/S1474748010000253⟩
...
hal-00372260v1  Journal articles
Irina KurkovaKilian Raschel. Random walks in Z_+^2 with non-zero drift absorbed at the axes
Bulletin de la société mathématique de France, Société Mathématique de France, 2011, 139 (3), pp.287-295
...
hal-00381984v1  Journal articles
Karine BertinErwan Le PennecVincent Rivoirard. Adaptive Dantzig density estimation
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2011, 47 (1), pp.43-74. ⟨10.1214/09-AIHP351⟩
...
hal-00392101v1  Journal articles
Thi Thu Cuc BuiPascal FreyBertrand Maury. A coupling strategy based on anisotropic mesh adaptation for solving two- fuid fl ows
International Journal for Numerical Methods in Fluids, Wiley, 2011, A coupling strategy based on anisotropic mesh adaptation for solving two-fluid flows, 66 (Issue 10), pp.1226-1247. ⟨10.1002/fld.2307⟩
...
hal-00409784v1  Journal articles
Gérard KerkyacharianThanh Mai Pham NgocDominique Picard. Localized spherical deconvolution
Annals of Statistics, Institute of Mathematical Statistics, 2011, 39 (2), pp.1042-1068
...
hal-00415953v2  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. Deterministic state constrained optimal control problems without controllability assumptions
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2011, 17 (4), pp. 995-1015. ⟨10.1051/cocv/2010030⟩
...
hal-00418298v1  Journal articles
Pierre-Vincent KoseleffDaniel Pecker. Chebyshev diagrams for two-bridge knots
Geometriae Dedicata, Springer Verlag, 2011, 150 (1), pp.405-425. ⟨10.1007/s10711-010-9514-7⟩
...
hal-00441124v2  Journal articles
Aida TomaMichel Broniatowski. Dual divergence estimators and tests: robustness results
Journal of Multivariate Analysis, Elsevier, 2011, 102 (1), pp.20-36
...
hal-00331845v3  Journal articles
Valentin KonakovStephane Menozzi. Weak Error for stable driven SDEs: expansion of the densities
Journal of Theoretical Probability, Springer, 2011, 24 (2), pp.454-478
...
hal-00450000v1  Journal articles
Guillaume CarlierMyriam ComteIoan R. IonescuGabriel Peyré. A Projection Approach to the Numerical Analysis of Limit Load Problems
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2011, 21 (6), pp.1291-1316
...
hal-00454060v1  Journal articles
Jean-Paul BrasseletBernard Teissier. Formes de Whitney et primitives relatives de formes différentielles sous-analytiques
Asian Journal of Mathematics, International Press, 2011, 15 (2), pp.273-319
...
hal-00455779v1  Journal articles
Alain ChateauneufThibault GajdosJean-Yves Jaffray. Regular updating
Theory and Decision, Springer Verlag, 2011, 71 (1), pp.111-128. ⟨10.1007/s11238-010-9203-x⟩
...
inria-00462103v1  Journal articles
Alfonso CaiazzoMiguel Angel FernándezJean-Frédéric GerbeauVincent Martin. Projection schemes for fluid flows through a porous interface
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2011, 33 (2), pp.541-564. ⟨10.1137/100788124⟩